An incident happened which meant that I have had to start a course of PEP due to an possible exposure to HIV. I am into my 4th and final week of the PEP course, and have adhered to all appointments etc with my local clinic for check ups to make sure everything is going ok, body is coping etc, and for any other possible infections. All results were clear apart from a throat Gonorrhea, so on Friday 30th Nov I had to have an injection and a course of 4 one off tablets (apologies I do not remember their names).
I have been seeing a guy during this time, and on Monday 3rd, we participated In both oral and protected anal sex. I appreciate the ridiculous nature of this, and the irresponsible actions I have taken, but I am hear on a serious note for help and advice. Will this of had any effect on my PEP course, would the fact I had sex a mere 3 days after the injection and tablets mean I will need to take the medication again. The guy I have been seeing is recently clean of everything, and like I mentioned all anal sex was fully protected.
I am here for honest professional helpful advice and would appreciate only that, I am fully aware of my irresponsible actions. I am looking to make sure that no negative outcomes will come of this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.